MathSciNet Relay Station
MathSciNet bibliographic data
MR382404 (52 #3288) 18H10
Bieri, Robert Mayer-Vietoris sequences for HNN-groups and homological duality. Math. Z. 143 (1975), no. 2, 123–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement